$7.39 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality.
- THE ACTIVE INGREDIENT in Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this berry-flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Non-staining and dye-free. Compare to the active ingredient in Children’s Motrin®.
- WHEN PAIN OR FEVER derails your child, get back on track with Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
- MADE FOR CHILDREN: Non-staining Berry Flavor is a kid-friendly choice for Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever and fever reducer specifically formulated for children ages 2 to 11. Dye-free, plus the container features a child-resistant safety cap.
- ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
- GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
Description
Compare to Children’s Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Non-Staining Berry Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dye- and alcohol-free. *nonsteroidal anti-inflammatory drug
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 2 Years and Up
Active Ingredient Strength Value: 100 Milligrams
Product Warning: Contains ibuprofen
Product Form: Liquid
Primary Active Ingredient: Ibuprofen
Package Quantity: 1
Net weight: 8 fl oz (US)
TCIN: 77554966
UPC: 370030275779
Item Number (DPCI): 007-00-6037
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
ibuprofen (nsaid)* *nonsteroidal anti-inflammatory drug 100.0mg
Purpose
Pain reliever/ fever reducerUses
Uses temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache reduces feverDirections
Directions this product does not contain directions or complete warnings for adult use do not give more than directed shake well before using mL = milliliter find right dose on chart. If possible, use weight to dose; otherwise use age. use only enclosed dosing cup. Do not use any other dosing device. if needed, repeat dose every 6-8 hours do not use more than 4 times a day replace original bottle cap to maintain child resistance wash dosage cup after each use Dosing Chart Weight (lb) under 24 lbs Age (yr) under 2 years Dose (mL)** ask a doctor Weight (lb) 24-35 lbs Age (yr) 2-3 years Dose (mL)** 5 mL Weight (lb) 36-47 lbs Age (yr) 4-5 years Dose (mL)** 7.5 mL Weight (lb) 48-59 lbs Age (yr) 6-8 years Dose (mL)** 10 mL Weight (lb) 60-71 lbs Age (yr) 9-10 years Dose (mL)** 12.5 mL Weight (lb) 72-95 lbs Age (yr) 11 years Dose (mL)** 15 mL **or as directed by a doctorOther information
Other information each 5 mL contains: sodium 2 mg do not use if printed neckband is broken or missing store at 20-25°C (68-77°F) do not freezeInactive ingredients
anhydrous citric acid, artificial mixed berry flavor, glycerin, high fructose corn syrup, hypromellose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum
Shipping details
Estimated ship dimensions: 6.26 inches length x 2.52 inches width x 2.41 inches height
Estimated ship weight: 0.71 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Frequently bought together
Guests also viewed
$13.29($6.65/fluid ounce)
4.9 out of 5 stars with 461 ratings
$9.99($1.25/fluid ounce)
was $10.99 New lower price
4.5 out of 5 stars with 465 ratings
Discover more options
$7.69($1.92/fluid ounce)
4.7 out of 5 stars with 72 ratings
$13.29($6.65/fluid ounce)
4.9 out of 5 stars with 461 ratings
Related Categories
- Cough, Cold & Flu
- Cough, Cold & Flu FSA & HSA Pr...
- Facial Tissue
- Medicines & Treatments FSA & H...
- Facial Tissue
- Allergy & Sinus
Summary of reviews
Guests appreciate the dye-free children's ibuprofen for its affordability, effectiveness, and pleasant taste, making it easier for kids to take. The product is praised for being a reliable alternative to name brands, with many guests noting its good value and convenient packaging.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.9 out of 5 stars with 409 reviews
quality: 5 out of 5
value: 4.91 out of 5
100% would recommend
17 recommendations
Dye-free
5 out of 5 stars
Thumbs up graphic, would recommend
Haley - 26 days ago, Verified purchaser
I will continue to purchase this over and over. Dye-free is important to me for my childrens' health and I am so glad up&up has their own version. We keep this on hand at all times for any fever or pain that may unexpectedly arise.
Regular item in the medicine cabinet
5 out of 5 stars
Thumbs up graphic, would recommend
Carrie - 1 month ago, Verified purchaser
Regular item in the medicine cabinet! 4yo loves the taste, 2 yo has no idea it’s in his milk or juice, price is great and it’s effective. Works for this family!
Great!
5 out of 5 stars
Thumbs up graphic, would recommend
A - 3 months ago, Verified purchaser
Good price, good quality. Same as name brand.
Good for older kids
4 out of 5 stars
Thumbs up graphic, would recommend
Ashley - 8 months ago, Verified purchaser
We got this for our 2 yr old for her teething since it works better than Tylenol. She loves it, takes it well and doesn't complain about the taste. My only complaint is that it only comes with a measuring cup and not a syringe as well for the young young ones or the ones who can't sip it out of the little cup.
More affordable medicine
5 out of 5 stars
Thumbs up graphic, would recommend
CF - 11 months ago, Verified purchaser
I love that it’s possible to get medicine for my child at a lower price than the name brands. My child appreciates the taste and it is not a fight to get them to take it which is always a win in my book.
Thankful for this DF option that tastes great to todders
5 out of 5 stars
Thumbs up graphic, would recommend
Bailey 275 - 1 year ago, Verified purchaser
I can’t prove this in a clinical trial, but in my sample size of one my daughter seems to prefer the Target brand dye free ibuprofen to other brands including a natural brand. We are happy with this one which seems to usually be available at my local store and is something she will take consistently.
Dye free option!
5 out of 5 stars
Thumbs up graphic, would recommend
Pickle Player - 1 year ago, Verified purchaser
Thank you target for dye free option and affordable medicine for my little ones. Works great and helps when teething is just too much.
Always will buy!
5 out of 5 stars
Thumbs up graphic, would recommend
Steph - 2 years ago
Amazing value for the size of the bottle and works just as well as the name brand. Don’t ever change this
Great Alternatice to Name Brand
5 out of 5 stars
Thumbs up graphic, would recommend
Hopeleigh - 2 years ago, Verified purchaser
This is a great alternative to name brand NSAID. We use this for my toddler.
Must have
5 out of 5 stars
Thumbs up graphic, would recommend
Courtney - 2 years ago, Verified purchaser
The only reason I prefer the infants is because I like getting a syringe with it 😂 But this is great otherwise!
Glad it is dye free! Just as good as name brand! Please make a dye free acetaminophen!!!
5 out of 5 stars
Thumbs up graphic, would recommend
Bluej720 - 2 years ago
This is great! I love that it is dye free. Honestly, all children's medicine should be! Please make a dye free acetaminophen!!!
Kid approved taste
5 out of 5 stars
Thumbs up graphic, would recommend
LP24 - 2 years ago, Verified purchaser
Gets the job done and tastes good too
Great
5 out of 5 stars
Thumbs up graphic, would recommend
Jay - 3 years ago, Verified purchaser
Don’t waste your money on name brand! Same formula, less expensive.
I'm so glad that target has the dye free ibuprofen. Works great for my kids
5 out of 5 stars
Thumbs up graphic, would recommend
Ajm5 - 3 years ago, Verified purchaser
Works Great! Bery Happy With The Dye Options In store!!
Always need on hand
5 out of 5 stars
Thumbs up graphic, would recommend
Mimi - 3 years ago, Verified purchaser
I'm an adult who has trouble with pills. This is what I take. Priced right.
Great value
5 out of 5 stars
Thumbs up graphic, would recommend
Lovemyboys - 3 years ago, Verified purchaser
This works just as good as the name brand. It is easy to use and my children like it. The price is much better
Liquid version gives dosage control
5 out of 5 stars
sumac - 4 years ago, Verified purchaser
All members of the family use this version of ibuprophen. The flavoring is not overly sweet.
Good size!
5 out of 5 stars
Thumbs up graphic, would recommend
mmunger - 4 years ago, Verified purchaser
Love the big bottle, others are so small you fly through threw them!
Good for braces
5 out of 5 stars
Iloveclothes - 4 years ago
Helps with my child’s pain due to braces.